MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN
Catalog Number 0043650
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient's hemovac drain was found leaking twice and replaced 2/20.The first one was replaced by the urology team on morning rounds, and the second one was replaced by nursing around 10:30.As the cns, they were notified about this anomaly and how the drains were leaking at the same place for each device.It was leaking at the juncture of the two prongs.Original packaging for the device is unavailable.The first one was placed in or and the second was replaced on 10.The nurse reported to them that all drains were received from the or area.Patient was found wet from leaking drains in both instances.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24644392
Report Number1018233-2026-01885
Device Sequence Number18602358
Product Code GCY
UDI-Device Identifier00801741049385
UDI-Public(01)00801741049385(10)NGKV2971
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0043650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown